What are the symptoms of kidney stone?
I don't have health insurance, and so this is a concern for me as to whether I should wait this one out, or if I should go to the ER.
XXXX 26 year old male
I need further details.
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Yes, kidney and stones in ureter can cause urinary retention.
I would like to know a few more details to help you better:
1. Since when are you noticing short stream?
2. Any burning in urine?
3. Any fever?
4. Any history of pain in lower abdomen that us radiating to groins?
5. How is your over all urine output?
6. Do you have difficulty in passing urine?
7. Any medications you took recently?
This is my personal opinion based on details available here. If you still have any other query, you may please ask me and answer these questions preferably in point wise manner.
Dr Anshul Varshney , MD
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Kidney stones pregnancy symptoms
- Pass kidney stones symptoms
- Symptoms of bilateral kidney stones
- Are kidney stones symptoms of hyperparathyroidism?
- Fake kidney stone symptoms
- Kidney stone symptoms in women
- Symptoms of centimeter kidney stone
- Symptoms of numerous kidney stones
- Symptoms of recurrent kidney stones
- Symptoms of kidney stones
- Having burning sensation at tip of penis while urinating. Is it STD?
- What is the cause for experiencing vagina and facial flushing...
- What causes heart to stop for a second and become normal with normal ECG?
- What are the different test available to check the heart condition?
- For what STD is prescribed Flagyl and can it be taken with Doxorubicin...
- Had cough and cold. Have chest congestion with mucus. Taking Z pack....
- Suffering from cough. Suggest medication
- Suffering from ringing in ears, headache, stress and weight gain. What...
- Is it normal to have ESR level 31 in blood when diagnosed with sinusitis?
- Are there any harmful side effects of taking solitral for long?